# SDR AALA202206075071

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 69,002 hours, 26,081 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Obstructed
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L SLIDE INDICATES DISARMED IN CRUISE. CHECKED OPERATION OF 4L DOOR SLIDE ARMING HANDLE PER AMM 52-10-10, FOUND DEBRIS IN SLIDE AREA, REMOVED AND FUNCTION CHECKS OK
